Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Gettingbig2 is offline New Member
    Join Date
    May 2002
    Location
    USA
    Posts
    9

    Question A lot of pain with first injections of 2nd cycle...

    My last cycle ended in February of 2003. I took Dbol , Cyp, and winny tabs at the end. I had no real problems, well, at least not like I am right now.

    I have taken 2 shots so far, and both of them have hurt really really bad. I have a high tolerance for pain too, but general movements hurt.

    I am now taking 1.5cc of Enantat 250 (two times per week) with 1cc of EQ 200 (also two times per week). These are split into two shots for spot injections. So the same muscle on both sides of me hurts at the same time.

    After about 24 hours of my shot, I have intense pain in my injection spot, and I sweat really bad while sleeping. This pain is pretty intense for two days, but I can still tell that I had an injection there for at least 4 days.

    What are my options to make this not hurt like it does? I would hate to have to stop taking them because of this. It hurts to work and work out!!!

    Would heating the oil before hand help? I have tried applying heat right after the shot, and when the pain is intense, but nothing as of yet seems to work.

    Any help or suggestions would be appreciated! Thanks for all the help!

  2. #2
    Gettingbig2 is offline New Member
    Join Date
    May 2002
    Location
    USA
    Posts
    9
    Anyone else?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •